# SDR DL72S971686

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE VERTICAL STIFFENERS AT BOTH RBL AND LBL 36.83 ON THE FORWARD SIDE OF THE 1183 BULKHEAD.  THE CRACKS ARE APPROXIMATELY .5 LONG AND ARE LOCATED AT WL 240.  THE BEAM WILL BE REPAIRED PER RELEVANT OPERATIONS OF EO 4-59821-3.
